# SDR USAAD96020A

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT NR 2287 - AFTER TAKEOFF AND ON GEAR RETRACTION, CREW COULD NOT RETRACT THE NOSE GEAR.  CREW CYCLED THE GEAR TWICE WITH THE SAME RESULT.  FLIGHT RETURNED TO DCA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED THE RETRACTION OF THE NOSE GEAR, AND CYCLED IT SEVERAL TIMES.  CHECKED GROUND SENSE CONTROL AND ANTI-RETRACTION CABLE RIG.  NO PROBLEMS FOUND.  SERVICED STRUT TO CORRECT PRESSURE.  (M)
